I went to my dermatologist because I’ve also been dealing with diffuse thinning on my scalp. Very aggressively lately. He told me about finasteride and gave me 300 tablets. I’ve been on them for 3 weeks now. In the first week, my libido went up a lot. From zero to feeling horny almost every single day. Kinda like my old self.
Now, I did some research… and I know this is common for people starting fin. However… I read that this is because fin gives a slight boost to testosterone… resulting in extra sex drive. What I don’t understand is that my testosterone was already pretty high. Almost at the ceiling of the normal range. And yet my sex drive was very bad. Yet this slight testosterone increase from finasteride gives me an enormous libido boost.
Is there an explanation for this? I’m obviously happy about the change, but I’m also not expecting it to last and I’m kinda interested in the science behind it.
I have heard about this many times, but I can’t explain it. Consider it a blessing.